# SDR CALA2025091108771

- Difficulty date: September 9, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N24202
- Make and model: Boeing 737824
- Aircraft serial: 30429
- Aircraft time: 77,748 hours, 28,731 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Part number: BACC63CB188SN
- Condition: Damaged
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

-A- SYSTEM HYD EMDP ELEC CONNECTOR DAMAGED.  ON INSP, FOUND HYD PUMP A CONNECTOR (D2664) DAMAGED.  REMOVED CONNECTOR D2664 & CLEANED WIRES & CONTACTS, INSPD ALL CONTACTS & FOUND CONTACTS TO BE GOOD. STARTED INSTALL OF CONNECTOR & ABLE TO GET 18AWG WIRES TERMINATED, COULD NOT COMPLETE TERMINATION OF 10AWG WIRES DUE NO WIRE NRS READABLE ON WIRES.   SUGGEST REPLACING ALL CONTACTS ON CONNECTOR D2664. SPECIAL 1210 CONTACTS P204541.  REF SWPM 20-60-02, 20-60-03, & 20-61-11. REMOVED ALL OLD CONTACTS & TERMINATED ALL WIRES WITH NEW CONTACTS. INSTALLED IN CONNECTOR D2664 IAW WDM 29-11-12-1 & VERIFED CONTINUITY BACK TO R317 IN P92 PANEL. SECURED HARNESS & BACKSHELL & CONNECTED HYD PUMP IAW SWPM 20-61-11, WDM 29-34-11.
